# SDR 95UAL900047

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154UA
- Make and model: Boeing 747123
- Aircraft serial: 20103
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Qty
- Condition: Dropped
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AFTER REACHING CRUISE ALT NR 4 ENG OIL QTY DROPPED TO JUST ABOVE 1 GAL ON IND, ALL OTHER IND OK.  OIL QTY SLOWLY DECREASED TO ZERO AT 5 AND ONE HALF HOURS INTO FLT, THEN PRESS FLUCT.  AT 8 HRS, LOW OIL PRESS LIGHT ON, ENGINE SHUTDOWN.
